MathSciNet Relay Station
MathSciNet bibliographic data
MR159874 (28 #3090) 20.25
Thompson, John G. 2-signalizers of finite groups. Pacific J. Math. 14 1964 363–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement